How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Shakeel Ansari Your Own Question
Dr.Shakeel Ansari
Dr.Shakeel Ansari, Doctor
Category: Medical
Satisfied Customers: 261
Experience:  MBBS, Diploma clinical Neurology
111828307
Type Your Medical Question Here...
Dr.Shakeel Ansari is online now

The lower half of my face has swollen up. Ithink it is an

This answer was rated:

The lower half of my face has swollen up. Ithink it is an allergy, Iwas going to take Piriton but the box instructions say as I am elderlyand I should ask my doctor first.I am 92.
JA: How long have you had the swelling? Have you used any medication for it?
Customer: About 9 hours .I woke up in the middle of the night. Have taken one PIRITON tablet
JA: The Doctor will be able to answer that. Have you used anything else for this?
Customer: No Thank you
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I take 2 pills in the morning . 1 for blood pressure & i for my Water Works and 2 pills at night 1 for blood pressure & 1 for colestral

You may take Piriton. But you may have the following side effects;

  • feeling sleepy during the daytime.
  • feeling sick (nausea)
  • feeling dizzy or difficulty concentrating.
  • dry mouth.
  • headaches.
  • blurred vision.

So it would be better if somebody would stay with you in the house.

I wish your symptoms resolve soon.

I would be happy to assist you further if you need any more information.

Thanks for using Just Answer.

You have taken Piriton and since you do not have any side effects you should not worry.

If you have side effects, you may contact your GP.

"I am showing that you have given my answer a negative rating."

May I please know, how can I further help you, what are your unanswered questions, and where did my answer lack (so I can improve on it)? I would be more than glad to help you further.

Have I done something wrong? Was the information wrong?

This forum is for to and fro communication.

Please do not rate negatively if you want the refund as the ratings stay on the site records and affect the standing of the expert.

Keep in mind, I can only give you truthful information as simply telling you only what you wish to hear but what may not necessarily be true would only hurt you. If you are upset at your situation but not by the quality of my answer, please consider rerating positively as I am only a messenger. If you simply want more information, feel free to reply and let me know - I am here to help you to your satisfaction. If you have other concerns, reply and let me know. I am here to make sure you are satisfied.

I am not sure; why you are giving me a negative rating again and again.

If you do not have any urinary issues, you may not be worried.

You had already taken Pirton tablet 9 hours ago.

You may go to A+E

Hello,
It seems the professional has left this conversation. This happens occasionally, and it's usually because the professional thinks that someone else might be a better match for your question. I've been working hard to find a new professional to assist you with your question, but sometimes finding the right professional can take a little longer than expected.
I wonder whether you're OK with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.
Thank you!
Tetyana-moderator

Hi, this is Dr Ansari. Welcome to JA. The lower half of the face can have an allergy to a cosmetic substance that is applied only on the lower half of the face. You can send a picture from a hands away distance to assess if possible.

Dr.Shakeel Ansari, Doctor
Category: Medical
Satisfied Customers: 261
Experience: MBBS, Diploma clinical Neurology
Dr.Shakeel Ansari and 3 other Medical Specialists are ready to help you